Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2016, Number 1, Pages 80–85 (Mi ivm9072)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief communications

A method of bi-coordinate variations with tolerances and its convergence

I. V. Konnov

Chair of System Analysis and Information Technologies, Kazan (Volga Region) Federal University, 18 Kremlyovskaya str., Kazan, 420008 Russia

Abstract: We propose a method of bi-coordinate variations for optimal resource allocation problems, which involve simplex type constraints. It consists in making coordinate-wise steps together with special threshold control and tolerances whose values reduce sequentially. The method is simpler essentially than the usual gradient ones, which enables one to apply it to large dimensional optimization problems. We establish its convergence and rate of convergence under rather mild assumptions.

Keywords: optimization problems, resource allocation, bi-coordinate variations, threshold control, rate of convergence.

Funding Agency Grant Number
Russian Foundation for Basic Research 13-01-00368-a


Full text: PDF file (184 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2016, 60:1, 68–72

Bibliographic databases:

UDC: 519.85
Received: 23.05.2015

Citation: I. V. Konnov, “A method of bi-coordinate variations with tolerances and its convergence”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, no. 1, 80–85; Russian Math. (Iz. VUZ), 60:1 (2016), 68–72

Citation in format AMSBIB
\Bibitem{Kon16}
\by I.~V.~Konnov
\paper A method of bi-coordinate variations with tolerances and its convergence
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2016
\issue 1
\pages 80--85
\mathnet{http://mi.mathnet.ru/ivm9072}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2016
\vol 60
\issue 1
\pages 68--72
\crossref{https://doi.org/10.3103/S1066369X16010084}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000409280700008}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84953206515}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9072
  • http://mi.mathnet.ru/eng/ivm/y2016/i1/p80

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Verdyck J., Blondia Ch., Moonen M., “Derivative Based Real-Time Spectrum Coordination For Dsl”, 2016 24Th European Signal Processing Conference (Eusipco), European Signal Processing Conference, IEEE, 2016, 305–309  isi
    2. O. V. Pinyagina, “Metod pokoordinatnogo spuska dlya zadachi rynochnogo ravnovesiya s tsenovymi gruppami”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 160, no. 4, Izd-vo Kazanskogo un-ta, Kazan, 2018, 718–730  mathnet
    3. I. V. Konnov, “Selective bi-coordinate method for limit non-smooth resource allocation type problems”, Set-Valued Var. Anal., 27:1 (2019), 191–211  crossref  mathscinet  zmath  isi  scopus
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:89
    Full text:28
    References:50
    First page:20

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021